# SDR FDEA2020031290459

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Detached
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER SKIN LOWER SURFACE FORWARD EDGE   FINGER DOUBLER AT XW 386 FOUND DETACHED. RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER SKIN LOWER SURFACE FORWARD EDGE   DETACHED FINGER DOUBLER AT XW 386 REPAIR CARRIED OUT AS PER SRM 57-50-01-2R   FIGURE 202 REPAIR 6.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
